Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 104, NWS Indianapolis, IN

May 10, 2011Delaware County, Madison County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 10, 2011, 3:05 PM EDT for Delaware County, Madison County, Indiana. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2011, 3:05 PM EDT (19:05 UTC)
Expired
May 10, 2011, 3:45 PM EDT
In force
40 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Delaware County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 99 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:48 PM EDTHAIL 11 N Eaton, INHAIL ONGOING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-487 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WUUS53 KIND 101905
SVRIND
INC035-095-101945-
/O.NEW.KIND.SV.W.0104.110510T1905Z-110510T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT TUE MAY 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  NORTHEASTERN MADISON COUNTY IN CENTRAL INDIANA...

* UNTIL 345 PM EDT

* AT 302 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR FAIRMOUNT...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MATTHEWS AROUND 320 PM EDT...
  GASTON AROUND 325 PM EDT...
  EATON AROUND 340 PM EDT...
  CONVERSE AROUND 345 PM EDT...

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 42 AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4030 8544 4019 8546 4026 8560 4039 8573
      4040 8573 4040 8522 4038 8521 4032 8521
TIME...MOT...LOC 1905Z 292DEG 19KT 4042 8558
WIND...HAIL <50MPH 1.75IN

$$

MRD/SMF
1 follow-up statement
578 
WWUS53 KIND 101931
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 PM EDT TUE MAY 10 2011

INC095-101941-
/O.CAN.KIND.SV.W.0104.000000T0000Z-110510T1945Z/
MADISON-
331 PM EDT TUE MAY 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 4030 8544 4019 8546 4026 8552 4040 8558
      4040 8522 4038 8521 4032 8521
TIME...MOT...LOC 1931Z 298DEG 18KT 4036 8546

$$

INC035-101945-
/O.CON.KIND.SV.W.0104.000000T0000Z-110510T1945Z/
DELAWARE-
331 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DELAWARE COUNTY UNTIL 345 PM EDT...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 7 MILES SOUTH OF UPLAND...MOVING SOUTHEAST AT
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EATON AROUND 345 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4030 8544 4019 8546 4026 8552 4040 8558
      4040 8522 4038 8521 4032 8521
TIME...MOT...LOC 1931Z 298DEG 18KT 4036 8546
WIND...HAIL <50MPH 1.50IN

$$

MRD/SMF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:54 PM EDT, 11 minutes earlier.

Area forecast discussion, May 10, 2:54 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 PM EDT TUE MAY 10 2011

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA EARLY THIS
EVENING AND THEN STALL OUT. MEANWHILE AN UPPER RIDGE WILL BUILD
INTO THE AREA FOR MID WEEK...BEFORE AN UPPER LOW MOVES INTO THE
AREA FOR THE WEEKEND. THE UPPER RIDGE WILL BRING WARM AIR AND
LOWER CHANCES FOR RAIN...BUT COOLER CONDITIONS AND HIGHER CHANCES
FOR RAIN WILL RETURN WITH THE UPPER LOW THIS WEEKEND.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ANALYSIS AS OF 230 PM THIS AFTERNOON DEPICTS A WARM FROM ORIENTED
FROM NW TO SE ACROSS CENTRAL INDIANA. THIS FRONT WILL CONTINUE TO
SLOWLY PUSH NORTHWARD THROUGH EARLY THIS EVENING BEFORE EVENTUALLY
STALLING ACROSS NORTHERN INDIANA.

INSTABILITY IN THE WARM SECTOR QUITE IMPRESSIVE AT THIS HOUR WITH
A LARGE AREA OF MLCAPE IN EXCESSIVE OF 3K J/KG...VERY NICE VEERING
SHEAR PROFILES...40-50KT BRN SHEAR. GIVEN THIS ENVIRONMENT SUPERCELLS
ARE A GOOD POSSIBILITY...WITH LARGE HAIL (WHICH HAS ALREADY BEEN
REPORTED) DAMAGING WINDS...AND EVEN A FEW ISOLATED TORNADOES BEING
THE MAIN THREATS. SPC HAS PLACED MOST OF THE FA IN A SLIGHT RISK
FOR SEVERE...AND ISSUED SVR TSTM WATCH 268 EARLIER THIS AFTERNOON
FOR MANY COUNTIES IN THE AREA.

THE UPSHOT IS THAT THE SVR THREAT WILL WANE WITH SUNSET...AND ONLY
LOW CHANCES OF TSTMS WILL LINGER OVERNIGHT ACROSS THE NRN COUNTIES
CLOSEST TO THE BOUNDARY. LOWS TONIGHT MID TO UPPER 60S.

&&

.SHORT TERM /WEDNESDAY THROUGH SATURDAY/...
THE UPPER RIDGE BEGINS TO MOVE OFF TO THE EAST WEDNESDAY AFTERNOON
AND LOSE ITS INFLUENCE. WITH THE EXPECTED INSTABILITY FEEL THAT
LOW POPS ARE WARRANTED ALL AREAS WEDNESDAY AFTERNOON. WITH A
RELATIVELY WARM START AND SUNSHINE...HIGHS IN THE MID 80S LOOK
GOOD...WHICH IS A BLEND OF MOS.

THE UPPER RIDGE WILL CONTINUE TO MOVE EAST INTO FRIDAY AS THE UPPER
LOW BEGINS ITS APPROACH. INSTABILITY WILL STILL BE AROUND. GIVEN
THESE CONVECTION WILL HAVE A CHANCE TO DEVELOP DURING THE PERIOD...SO
WENT LOW POPS INTO THURSDAY NIGHT. WENT A LITTLE HIGHER...BUT
STILL CHANCE CATEGORY...ON FRIDAY WITH THE UPPER LOW GETTING
CLOSER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LOOKS LIKELY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
PERIOD LOOKS TO BE COOL... CLOUDY... WITH WIDESPREAD DECENT CHANCES
FOR SHOWERS AND THUNDERSTORMS THROUGHOUT THE WEEKEND. UPPER LEVEL
CUTOFF LOW PRESSURE SYSTEM LOOKS TO TRACK SOUTHEASTWARD FROM THE
WEST OF THE OHIO VALLEY DURING THE WEEKEND AND INTO EARLY NEXT WEEK.
THIS IS SUPPORTED BY BOTH ECMWF AND GFS... BUT THERE ARE SOME
DIFFERENCES IN THE INTENSITY AND TRACK DURING THIS PERIOD. BY MONDAY
NIGHT... THE GFS HAS THE SYSTEM STRONGER AND CENTERED OVER
TENNESSEE... WHEREAS THE ECMWF HAS THE SYSTEM FURTHER SOUTH NEAR THE
GULF COAST.

AFTER COLLABORATING WITH OTHER OFFICES ON UNCERTAINTY WITH THE
GUIDANCE... DECIDED TO USE A BLEND OF HPC AND ECMWF.  LOOKS LIKE
BEST CHANCE FOR THUNDERSTORMS WOULD BE SATURDAY INTO SUNDAY AS SFC
LOW TRACKS SOUTHEASTWARD ALMOST DIRECTLY OVER THE AREA. TAPERED OFF
PRECIP AMOUNTS AND DECREASED POPS AS THE SYSTEM DEPARTS AND HIGH
PRESSURE BUILDS IN EARLY NEXT WEEK. TEMPS LOOK TO CONTINUE TRENDING
DECENTLY BELOW NORMAL WITH LOWS IN THE UPPER 40S TO LOW 50S MONDAY
AND TUESDAY MORNING. STUCK CLOSE TO HPC FOR WINDS.

&&

.AVIATION /DISCUSSION FOR THE 10/18Z TAFS/...
THE MAIN CONCERN FOR THE TAF PACKAGE IS AFTERNOON CONVECTION. IT
APPEARS THAT THE AFTERNOON HEATING AND INSTABILITY WILL BE ENOUGH
TO TRIGGER PULSE STORMS THROUGH THE DAY. KLAF AND KHUF ALREADY
HAVE THUNDERSTORMS IN THE VICINITY. THIS ACTIVITY SHOULD TAPER OFF
AFTER SUNSET WHEN THEY LOSE AFTERNOON HEATING. OTHERWISE...VFR
CONDITIONS WILL PREVAIL FOR ENTIRE TAF PERIOD EXCEPT FOR POSSIBLE
DROPS TO MVFR CATEGORY WITH ANY STORMS.

OTHERWISE...JUST SOME MID AND HIGH LEVEL CLOUDS FOR THE REMAINDER
OF TAF PERIOD AS RIDGE BUILDS INTO THE FORECAST AREA. WINDS WILL BE
SOUTH/SOUTHWESTERLY AT 5 TO 10 MPH EXCEPT FOR ANY STRONG GUSTS
WITH ANY STORMS THIS AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50/SMF
NEAR TERM...SMF
SHORT TERM...50/SMF
LONG TERM....AKB
AVIATION...TDUD
Hazardous weather outlook, May 10, 2:24 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 PM EDT TUE MAY 10 2011

INZ021-030-031-036>039-045>047-052>054-062-111830-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-PUTNAM-
HENDRICKS-MARION-CLAY-OWEN-MORGAN-MONROE-
224 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME
OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT
FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY
ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-061-067>070-111830-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE-
KNOX-DAVIESS-MARTIN-LAWRENCE-
224 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF
THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT
FROM ANY THUNDERSTORM.

FLOODING WILL CONTINUE ALONG AREA RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

RIVER FLOODING IS EXPECTED TO CONTINUE ALONG AREA RIVERS THROUGH
THE WEEK IN SOME AREAS.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY
ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ040>042-048-049-055>057-063>065-071-072-111830-
MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-BROWN-
BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
224 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS
COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND
HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY
ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, May 10, 2:08 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             6 SW ELWOOD             40.21N 85.92W
05/10/2011  E1.75 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

ABAKER
Local storm report, May 10, 2:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
246 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             7 S ELWOOD              40.17N 85.84W
05/10/2011  E1.75 INCH       MADISON            IN   TRAINED SPOTTER

            HALF DOLLAR TO GOLF BALL SIZE HAIL.

&&

ABAKER
Local storm report, May 10, 2:50 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             ANDERSON                40.09N 85.69W
05/10/2011  E1.00 INCH       MADISON            IN   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND.

&&

ABAKER
Local storm report, May 10, 3:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             MUNCIE                  40.20N 85.39W
05/10/2011  M1.25 INCH       DELAWARE           IN   TRAINED SPOTTER

            ON THE BALL STATE CAMPUS.

&&

AHOMANN
Local storm report, May 10, 3:03 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             MUNCIE                  40.20N 85.39W
05/10/2011  M1.75 INCH       DELAWARE           IN   PUBLIC

            NORTHWEST SIDE OF MUNCIE...0.5 MILES NW OF BALL STATE
            CAMPUS.

&&

AHOMANN
Local storm report, May 10, 3:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             2 N DALEVILLE           40.15N 85.56W
05/10/2011  M1.75 INCH       DELAWARE           IN   TRAINED SPOTTER

            FELL FOR FIVE MINUTES..COVERING GROUND.

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:05 PM EDTSpecial Weather StatementINDClinton25 min
May 10, 1:10 PM EDTSevere Thunderstorm WarningINDClinton, Montgomery, Tippecanoe35 min
May 10, 1:42 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison33 min
May 10, 1:58 PM EDTSevere Thunderstorm WarningINDHamilton, Madison32 min
May 10, 2:15 PM EDTSevere Thunderstorm WarningINDDelaware, Madison45 min
May 10, 2:29 PM EDTTornado WarningINDDelaware, Madison36 min
May 10, 2:36 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison24 min
May 10, 2:53 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph52 min
May 10, 2:56 PM EDTSevere Thunderstorm WarningINDHenry, Madison18 min
May 10, 3:43 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph62 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.